# SDR AALA20161213030

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 72,787 hours, 38,186 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  2 EMERGENCY EXIT LIGHTS ON THE WALL OF THE TAIL AIR STAIR EXIT ARE INOPERATIVE.  REPAIRED BROKEN WIRE TO LIGHTS.  OPERATIONAL CHECK GOOD.
